New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KellyLamictal
New Member


Date Joined May 2009
Total Posts : 5
   Posted 5/4/2009 1:00 PM (GMT -7)   
i take lamictol 200 millys a day.... and because it wasnt enough doctor prescribed
abilify.. five millys but i have taken it for three days and i have been sweating profusely ..i dont see what the big deal is.. i thought it was going to make me feel better... i dont know what "better" is..i dont know how to identify the change

Mwarbucks
New Member


Date Joined May 2009
Total Posts : 5
   Posted 5/7/2009 6:22 PM (GMT -7)   
I don't think three days is enough time to tell much for most people - they say 2 - 3 weeks. I am very sensitive and I can usually feel a difference immediately when I begin a new med. Most times, one medication isn't enough - sounds as though your doctor is starting you out on one medication at a time. When do you see him next?

M Warbucks

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/12/2009 3:22 PM (GMT -7)   
Kelly,

I just reviewed a few websites about sweating and Abilify, and they have stated that it is one of the serious side effect to the med and should be discussed with your pdoc asap. Below are links that might be helpful.

http://www.drugs.com/cdi/abilify.html
http://www.abilify.com/

Please let us know how things go.

Olivia
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:34 PM (GMT -7)
There are a total of 2,732,833 posts in 301,059 threads.
View Active Threads


Who's Online
This forum has 151212 registered members. Please welcome our newest member, NevadaMike.
299 Guest(s), 9 Registered Member(s) are currently online.  Details
Gograss, Tony Crispino, Lilyblues22, LG13, Sb77, poohcheez, The king, NotQuiteAntonio, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer